An endpoint estimate for the discrete spherical maximal function

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We prove that the discrete spherical maximal function extends to a bounded operator from L d/(d-2),1(ℤ d) to L d/(d-2),(ℤ d) in dimensions d ≥ 5. This is an endpoint estimate for a recent theorem of Magyar, Stein and Wainger.

Original languageEnglish (US)
Pages (from-to)1411-1417
Number of pages7
JournalProceedings of the American Mathematical Society
Volume132
Issue number5
DOIs
StatePublished - May 1 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An endpoint estimate for the discrete spherical maximal function'. Together they form a unique fingerprint.

Cite this